On L-functions of twisted 3-dimensional quaternionic Shimura varieties

Cristian Virdol

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

In this paper we compute and continue meromorphically to the entire complex plane the zeta functions of twisted quaternionic Shimura vari-eties of dimension 3. The twist of the quaternionic Shimura varieties is done by a mod ℘ representation of the absolute Galois group.

Original languageEnglish
Pages (from-to)87-104
Number of pages18
JournalNagoya Mathematical Journal
Volume190
DOIs
Publication statusPublished - 2008 Jan 1

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this